Pa/thy/ suvivor

Have been without thyroid (99%) for 54 years, on levothyroxin for 53 years and added pa 35 years ago, which am now on b12 injections bi-weekly and I folic acid tablet daily. Am able to regulate body temperature with a little extra levo, but becomes more difficult toward the end of b12 period. Being in the sun on a clear day is tough, body heats up faster and to much sun leaves skin blotchy. Still have a tough time regulating hemoglobin, is always a little low. Folic seems to help also between shots. Have seen pictures of how the pa is affecting lining of stomach wall. Closely monitored.

1 Reply

oldestnewest
  • problems with iron aren't directly related to your B12 injections but are probably related to the cause of B12 absorption problems which can affect other minerals and vitamins - particularly iron. If PA has affected the lining of the stomach wall then this is going to be evidence that you are going to have problems with other vitamins and minerals.

    if you are noticing symptoms returning before the next B12 injection is due that rather implies that you need the B12 more frequently. What does you GP say about things - would they be open to trying weekly?

You may also like...